# SDR HALA20241115325

- Difficulty date: November 14, 2024
- Submitted: November 15, 2024
- Operation: Air carrier
- Aircraft: N360HA
- Make and model: Airbus A330-243
- Aircraft serial: 1732
- Aircraft time: 33,073 hours, 5,243 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 33,084 hours, 5,245 cycles
- System (JASC): 7300 · Engine Fuel and Control
- Part: Drain Mast
- Condition: Leaking
- Location: Engine Fuel
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ETOPS-ON PDC FOUND #2 ENG LEAKING FUEL FROM DRAIN MAST. REMOVED AND REPLACED FUEL DRAIN TANK EJECTOR PER AMM 71-71-42. LEAK STOPPED. OK FOR SVC.
